Affordable Access

deepdyve-link
Publisher Website

The super-bihamiltonian reduction on C∞(1, OSP(1|2))

Authors
  • ZHANG, Ling
  • ZUO, Dafeng1, 2, 2, 3
  • 1 Department of Mathematics
  • 2 School of Mathematical Science
  • 3 Wu Wen-Tsun Key Laboratory of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
537–545
Identifiers
DOI: 10.1016/S0252-9602(14)60026-6
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we will show that the super-bihamiltonian structures of the Kuper-KdV equation in [3], the Kuper-CH equation in [17, 18] and the super-HS equation in [11, 16,19] can be obtained by applying a super-bihamiltonian reduction of different super-Poisson pairs defined on the loop algebra of osp(1|2).

Report this publication

Statistics

Seen <100 times